# SDR AALA202504142082

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 38,372 hours, 15,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: L21477
- Condition: No Test
- Location: Zone 800
- Part time: 33,469 hours, 14,444 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE INSTALLED NEW SLIDE FROM STOCK ON THE L4 DOOR AND THE SLIDE FAILED THE EMERGENCY LIGHTING SYSTEM CHECK. MAINTENANCE REMOVED THE DEFECTIVE SLIDE AND ROUTED IT TO BE SENT OUT FOR REPAIR. A SERVICEABLE SLIDE WAS INSTALLED ON THE L4 DOOR.
